Condition nécessaire et suffisante pour que certain groupe de Galois soit métacyclique
[Necessary condition and sufficient for certain Galois group to be metacyclic]
Annales mathématiques Blaise Pascal, Volume 16 (2009) no. 1, pp. 83-92.

Let d be positive square-free integers, K=Q(d,i) and i=-1. Let K 1 (2) be the Hilbert 2-class field of K, K 2 (2) be the Hilbert 2-class field of K 1 (2) and G=Gal(K 2 (2) /K) be the Galois group of K 2 (2) /K. Our goal is to show that there is some form of d such G is a nonmetacyclic 2-group and give the necessary condition and sufficient for the group G to be metacyclic in case d=2p with p a prime number such that p1(mod4).

Soient d est un entier sans facteurs carrés, K=Q(d,i), i=-1, K 2 (1) le 2-corps de classes de Hilbert de K, K 2 (2) le 2-corps de classes de Hilbert de K 2 (1) et G=Gal(K 2 (2) /K) le groupe de Galois de K 2 (2) /K. Notre but est de montrer qu’il existe une forme de d tel que le 2-groupe G est non métacyclique et de donner une condition nécessaire et suffisante pour que le groupe G soit métacyclique dans le cas où d=2p avec p un nombre premier tel que p1(mod4).

DOI: 10.5802/ambp.255
Classification: 11R27,  11R29,  11R37
Keywords: groupe des unités, système fondamentale d’unités, capitulation, corps de classes de Hilbert, 2-groupe métacyclique
Abdelmalek Azizi 1; Mohammed Taous 1

1 Département de Mathématiques Faculté des Sciences Université Mohammed 1 Oujda Maroc
@article{AMBP_2009__16_1_83_0,
     author = {Abdelmalek Azizi and Mohammed Taous},
     title = {Condition n\'ecessaire et suffisante pour que certain groupe de {Galois} soit m\'etacyclique},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {83--92},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {16},
     number = {1},
     year = {2009},
     doi = {10.5802/ambp.255},
     mrnumber = {2514529},
     zbl = {1168.11046},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.255/}
}
TY  - JOUR
AU  - Abdelmalek Azizi
AU  - Mohammed Taous
TI  - Condition nécessaire et suffisante pour que certain groupe de Galois soit métacyclique
JO  - Annales mathématiques Blaise Pascal
PY  - 2009
DA  - 2009///
SP  - 83
EP  - 92
VL  - 16
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.255/
UR  - https://www.ams.org/mathscinet-getitem?mr=2514529
UR  - https://zbmath.org/?q=an%3A1168.11046
UR  - https://doi.org/10.5802/ambp.255
DO  - 10.5802/ambp.255
LA  - fr
ID  - AMBP_2009__16_1_83_0
ER  - 
%0 Journal Article
%A Abdelmalek Azizi
%A Mohammed Taous
%T Condition nécessaire et suffisante pour que certain groupe de Galois soit métacyclique
%J Annales mathématiques Blaise Pascal
%D 2009
%P 83-92
%V 16
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.255
%R 10.5802/ambp.255
%G fr
%F AMBP_2009__16_1_83_0
Abdelmalek Azizi; Mohammed Taous. Condition nécessaire et suffisante pour que certain groupe de Galois soit métacyclique. Annales mathématiques Blaise Pascal, Volume 16 (2009) no. 1, pp. 83-92. doi : 10.5802/ambp.255. https://ambp.centre-mersenne.org/articles/10.5802/ambp.255/

[1] A. Azizi Capitulation of the 2-ideal Classes of (p 1 p 2 ,i) Where p 1 and p 2 are primes such that p 1 1(mod8), p 2 5(mod8) and (p 1 p 2 )=-1, Lecture notes in pure and applied mathematics, Volume 208 (1999), pp. 13-19 | MR | Zbl

[2] A. Azizi Sur une question de Capitulation, Proc. Amer. Math. Soc, Volume 130 (2002), pp. 2197-2202 | DOI | MR | Zbl

[3] A. Azizi; M. Taous Capitulation of 2-ideal classes of k=(2p,i) in the genus field of k where p is prime such that p1(mod8), IJPAM, Volume 35 (2007) no. 2, pp. 481-487 | MR

[4] C. Baginski; A. Konovalov On 2-groups of almost maximal class, Publ. Math, Volume 65 (2004) no. 1-2, pp. 97-131 | MR | Zbl

[5] E. Benjamin; F. Lemmermeyer; C. Snyder Imaginary Quadratic Fields k with Cyclic Cl 2 (k 1 ), J. Number Theory, Volume 67 (1997), pp. 229-245 | DOI | MR | Zbl

[6] E. Benjamin; F. Lemmermeyer; C. Snyder Real quadratic fields with abelian 2-class field tower, J. Number Theory, Volume 73 (1998), pp. 182-194 | DOI | MR | Zbl

[7] E. Benjamin; F. Lemmermeyer; C. Snyder Imaginary quadratic fields with Cl 2 (k)=(2,2 m ) and rank Cl 2 (k 1 )=2, Pac. J. Math, Volume 198 (2001), pp. 15-31 | DOI | MR | Zbl

[8] E. Benjamin; C. Snyder Number Fields with 2 -class Number Isomorphic to ( 2 , 2 m ) (1994) (preprint)

[9] N. Blackburn On Prime Power Groups in which the Derived Group has Two Generators, Proc. Cambridge Phil. Soc, Volume 53 (1957), pp. 19-27 | DOI | MR | Zbl

[10] N. Blackburn On a special class of p-groups, Acta Math, Volume 100 (1958), pp. 45-92 | DOI | MR | Zbl

[11] R. James 2-Groups of Almost Maximal Class, J. Austral. Math. Soc. Ser. A, Volume 19 (1975), pp. 343-357 | DOI | MR | Zbl

[12] H. Kisilevsky Number fields with class number congruent to 4 mod 8 and Hilbert’s theorem 94, J. Number Theory, Volume 8 (1976) no. 3, pp. 271-279 | DOI | MR | Zbl

[13] T. Kubota Über die Beziehung der Klassenzahlen der Unterkörper des bizyklischen Zahlkörpers, Nagoya Math. J, Volume 6 (1953), pp. 119-127 | MR | Zbl

[14] T.M. McCall; C.J. Parry; R.R. Ranalli On imaginary bicyclic biquadratic fields with cyclic 2-class group, J. Number Theory, Volume 53 (1995), pp. 88-99 | DOI | MR | Zbl

[15] O. Taussky A Remark on the Class Field Tower, J. Number Theory, Volume 12 (1937), pp. 82-85

Cited by Sources: